| Model Number |
768901 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while attempting to treat a patient (age & gender unknown), the device's piston wouldn't start and failed to cycle/oscillate.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The ventilator piston will not engage until the system reaches at least 20% of the high alarm limit.In this case, the high alarm limit was set to 49 cmh2o, requiring approximately 9.810 cmh2o to initiate piston movement, matching the behavior reported by rt staff.Adjusting the high alarm limit to a lower value would reduce the required starting pressure, allowing the piston to engage as expected.The condition was attributed to the configured high alarm limit and not a device malfunction.